Order Article Reprints
Journal: Mathematics, 2021
Volume: 9
Number: 2906
Article:
Numerical Modeling of the Leak through Semipermeable Walls for 2D/3D Stokes Flow: Experimental Scalability of Dual Algorithms
Authors:
by
Jaroslav Haslinger, Radek Kučera, Kristina Motyčková and Václav Šátek
Link:
https://www.mdpi.com/2227-7390/9/22/2906
MDPI offers high quality article reprints with convenient shipping to destinations worldwide. Each reprint features a 270 gsm bright white cover
and 105 gsm premium white paper, bound with two stitches for durability and printed in full color. The cover design is customized to your article
and designed to be complimentary to the journal.